# SDR CA110315001

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,676 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW ENCOUNTERED A SLAT FAILURE ON APPROACH. AN EMERGENCY WAS DECLARED AS A PRECAUTION. THE LANDING WAS OTHERWISE ROUTINE AND THERE WAS NIL ADVERSE PASSENGER REACTION.  REPLACED RH 2-3 SLAT SKEW SENSOR AND RH 3-4 SLAT SKEW SENSOR AS PER AMM 27-83-01. SYSTEM TESTS SERVICEABLE.
